Passive tracer in a flow corresponding to two-dimensional stochastic Navier-Stokes equations

Tomasz Komorowski , Szymon Peszat , Tomasz Szarek

Abstract

n/a
Author Tomasz Komorowski
Tomasz Komorowski,,
-
, Szymon Peszat
Szymon Peszat,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesNonlinearity, ISSN 0951-7715, (A 30 pkt)
Issue year2013
Vol26
No7
Pages1999-2026
DOIDOI:10.1088/0951-7715/26/7/1999
URL http://iopscience.iop.org/0951-7715/26/7/1999/pdf/0951-7715_26_7_1999.pdf
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.2 (2) - 2013=1.517 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back